Cureus · 2024
Intravenous Lipid Emulsion for Managing Local Anesthetic Toxicity in a Three-Month-Old Patient.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Alquzi Abdulrahman S, Alsabban Bader, Bokhari Ahmed
Аннотация
Local anesthetic systemic toxicity (LAST) is a well-known life-threatening local anesthetics complication, especially if given in inappropriate doses or routes. Therefore, physicians should be aware of LAST symptoms, such as neurological and cardiac symptoms. In addition, they should always consider it in the differential diagnosis when they encounter similar symptoms. The early recognition of LAST and initiation of intravenous lipid emulsion (ILE) can decrease mortality and morbidity rates. Multiple organizations and guidelines use ILE as standard LAST management. We present a three-month-old infant who received a caudal block that was complicated by an inadvertent intravascular injection that led to LAST cardiac symptoms. ILE successfully managed these symptoms, and the patient returned to normal vital signs without any complications.